# SDR HALA2022080900249

- Difficulty date: August 9, 2022
- Submitted: August 15, 2022
- Operation: Air carrier
- Aircraft: N399HA
- Make and model: Airbus A330-243
- Aircraft serial: 1496
- Aircraft time: 34,140 hours, 5,421 cycles
- System (JASC): 3233 · Landing Gear Actuator
- Part: None
- Condition: None
- Stage of operation: CL
- How discovered: O
- Nature of condition: O
- Precautionary procedure: A

## Discrepancy

SHIP 399 - ATB - DUE TO LANDING GEAR UNABLE TO RETRACT AFTER TAKEOFF. CORRECTIVE ACTION: FOUND RT MLG SHORTENING TURNBUCKLE LINK BROKEN. REMOVED LINK. ADJUSTED NEW LINK AND INSTALLED. APPLIED SEALANT TO LINK LOCKING DEVICE AND BARREL. OPS AND LEAK CHECKED. (8075787)
